# SDR 96ZZZX5045

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3196N
- Make and model: Beech 400A
- Aircraft serial: RK96
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Intermittent
- Location: Lt Mlg Downlock
- Part time: 349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DOWN INDICATION INTERMITTENT.  PROBLEM TRACED TO DOWN SWITCH ON GEAR.  THIS IS 3RD OCCURRENCE ON THIS AIRCRAFT IN 14 MONTHS.  ANOTHER B-400A IN FLEET HAS HAD 3 SWITCHES FAIL ALSO.  IN MOST CASES, DOWN AND LOCKED LIGHT WOULD COME ON WHEN SWITCH WAS LIGHTLY TAPPED.  RIGGING WAS WITHIN SPECS ON ALL OCCURRENCES.
